Clozapine-induced stuttering: a case report and analysis of similar case reports in the literature
General Hospital Psychiatry,

Grover S et al. – The authors present a case of a young male who developed stuttering with clozapine, which improved with dose reduction. Computer–assisted searches on clozapine–induced stuttering yielded 16 cases, and analysis of these case reports suggests that stuttering may be linked to seizures or movement disorders.

Please login or register to follow this author.
► Click here to access PubMed, Publisher and related articles...
<< Previous Article | Next Article >>

    Currently, there are no available articles.

Your Unread Messages in Nurse Practitioner

See All >> Messages include industry-sponsored communications and special communications from MDLinx

Most Popular Nurse Practitioner Articles

Indexed Journals in Nurse Practitioner: Journal of the American Academy of Nurse Practitioners, Holistic Nursing Practicemore